Advertisement

Mathematical Notes

, Volume 56, Issue 4, pp 1015–1022 | Cite as

On uniqueness of the additive segment functions and trigonometric series

  • S. Sh. Galstyan
Brief Communications

Keywords

Trigonometric Series Segment Function Additive Segment 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. Gusman,Differentiation of Integrals inn [Russian translation], Mir, Moscow (1978).Google Scholar
  2. 2.
    S. V. Konyagin, “On indefiniteness limits for trigonometric series,”Mat. Zametki,44, No. 6, 770–784 (1988).zbMATHGoogle Scholar
  3. 3.
    G. G. Gevorkyan, “On uniqueness of multiple trigonometric series,”Mat. Zametki,52, No. 2, 148–150 (1992).zbMATHMathSciNetGoogle Scholar
  4. 4.
    G. G. Gevorkyan, “On uniqueness of trigonometric series,”Mat. Sb.,180, No. 11, 1462–1474 (1989).zbMATHGoogle Scholar
  5. 5.
    G. G. Gevorkyan, “On uniqueness of trigonometric series summable by the Riemann method,”Dokl. Akad. Nauk SSSR,313, No. 6, 1302–1305 (1990).zbMATHGoogle Scholar
  6. 6.
    G. G. Gevorkyan, “On trigonometric series summable by the Riemann method,”Mat. Zametki,52, No. 3, 17–34 (1992).zbMATHMathSciNetGoogle Scholar
  7. 7.
    A. B. Aleksandrov, “OnA-integrability of boundary values of harmonic functions,”Mat. Zametki,30, No. 1, 59–72 (1981).zbMATHMathSciNetGoogle Scholar
  8. 8.
    J. M. Ash and W. E. Welland, “Convergence, uniqueness and summability of multiple trigonometric series,”Trans. Am. Math. Soc.,163, 401–436 (1972).MathSciNetGoogle Scholar
  9. 9.
    Sh. T. Tetunashvili, “On some multiple functional series and the solution of the problem on uniqueness of multiple trigonometric series by the Pringsheim convergence,”Mat. Sb.,182, No. 8, 1158–1176 (1991).zbMATHGoogle Scholar
  10. 10.
    J. M. Ash, C. Freiling, and D. Rinne, “Uniqueness of rectangularly convergent trigonometric series,”Ann. Math.,137, 145–166 (1993).MathSciNetGoogle Scholar
  11. 11.
    A. A. Talalyan, “On uniqueness of multiple trigonometric series,”Mat. Sb.,132, No. 1, 104–130 (1987).zbMATHGoogle Scholar
  12. 12.
    A. A. Talalyan, “On uniqueness of multiple trigonometric series,”Tr. Mat. Inst. Steklov,180, 210–211 (1987).Google Scholar
  13. 13.
    A. A. Talalyan, “On uniqueness and summability of multiple trigonometric series,”Tr. Mat. Inst. Steklov,190, 234–254 (1989).zbMATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • S. Sh. Galstyan
    • 1
  1. 1.Erevan State UniversityArmenia

Personalised recommendations